# SDR MWEA96620

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY EXIT LIGHT ON LT AND RT SIDES VERY DIM.  FOUND BATTERY PACK NOT CHARGING.  REMOVED AND REPLACED BATTERIES AND BATTERY PACK FOR FWD OVERWING EXIT LIGHT.
